Childhood Diseases

Posted by: Dee | 2009-11-02



My 9months LB took him to a doctor due to Rash all over the face spreading to the body, he said he is allergic to certain food or medicine. He gave us Panaroma, antibiotic, allergex and Topivate to clear the rash.

The rash cleared and now 2weeks later the rash is back its all over the body, cheeks and chin (its a small small rash and turns red)

Can I still use Topivate as i read that it can make changes to the skin if used for too long ?
Is it safe for the baby ? What can I use ?

Expert's Reply



Do not use Topivate on your baby's skin as it is a strong cortisone ointment which can cause unwanted skin changes.Rather just use Epizone E as a soap when you bath him and then apply Epimax cream to his skin afterwards.Also do not give your baby Allergex as it causes sedation and drowsiness.I have not heard of Panorama before and wonder why it was necessary to give your baby an antibiotic for eczema.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.